# SDR CALA9900371

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657579979K
- Condition: Dented
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT ELEVATOR CONTROL TAB LOWER O/B LEADING EDGE SKIN DENTED.  THE LEFT ELEVATOR CONTROL TAB WAS REMOVED AND REPLACED IAW MM 27-30-11.
